# SDR 29GA30432100912

- Difficulty date: October 9, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 30,587 hours, 33,681 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: AIR130902
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLIGHT:3618 GLH/TUP NO LEFT MAIN GEAR INDICATION.  REPLACED LEFT MAIN LANDING GEAR DOWNLOCK SWITCH ASSEMBLY, OPERATIONAL CHECK NORMAL.
